×

zbMATH — the first resource for mathematics

Perturbation theory for semi-groups of linear operators. (English) Zbl 0053.08704

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
[2] Einar Hille, Functional Analysis and Semi-Groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, New York, 1948. · Zbl 0033.06501
[3] J. D. Newburgh, The variation of spectra, Duke Math. J. 18 (1951), 165 – 176. · Zbl 0042.12302
[4] Franz Rellich, Störungstheorie der Spektralzerlegung, Math. Ann. 116 (1939), no. 1, 555 – 570 (German). · Zbl 0020.30601 · doi:10.1007/BF01597374 · doi.org
[5] Friedrich Riesz, Über lineare Funktionalgleichungen, Acta Math. 41 (1916), no. 1, 71 – 98 (German). · JFM 46.0635.01 · doi:10.1007/BF02422940 · doi.org
[6] Angus E. Taylor, Analysis in complex Banach spaces, Bull. Amer. Math. Soc. 49 (1943), 652 – 669. · Zbl 0063.07311
[7] František Wolf, Analytic perturbation of operators in Banach spaces, Math. Ann. 124 (1952), 317 – 333. · Zbl 0046.12402 · doi:10.1007/BF01343573 · doi.org
[8] Kôsaku Yosida, On the differentiability and the representation of one-parameter semi-group of linear operators, J. Math. Soc. Japan 1 (1948), 15 – 21. · Zbl 0037.35302 · doi:10.2969/jmsj/00110015 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.